# SDR HALA0700279

- Difficulty date: July 8, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 20,227 hours, 3,934 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 288239
- Part serial: 2942
- Condition: Overheated
- Location: Potable Water
- Part time: 20,232 hours, 3,935 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/A REPORTED SMELLING AN ELECTRICAL ODOR IN THE AFT RIGHT CABIN LAST 5 ROWS ON THE RIGHT SIDE, ALL GALLEY EQUIPMENT WAS OFF.  INSP CABIN AREA AROUND SEATS 39-43 H/J INCLUDING UNDER SEATS, OVERHEAD BINS, AFT GALLEY AND AFT LAVS CHECKED FWD, AFT AND BULK CARGO COMPTS.  NO UNUSUAL ODOR OR FAULTS NOTED, NO ABNORMAL COCKPIT INDICATION.  OK TO CONTINUE.
